# SDR LR7A07145

- Difficulty date: December 19, 2007
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 40,736 hours, 24,461 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fs 597
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-3 CHECK, PER SB382-57-85 R2 WHILE PERFORMING ATTACH ANGLE REPLACEMENT FOUND AFT BULKHEAD WEB CRACKED AT FS 597, WL257, RBL62.  REPAIR ACCOMPLISHED BY REPLACING WEB IAW SMP583 CHAP 53-40-02, 51-60, AND 51-70.
